Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Inequalities Concerning the Maximum Modulus of Polynomials

Inequalities Concerning the Maximum Modulus of Polynomials

Year:    2018

Analysis in Theory and Applications, Vol. 34 (2018), Iss. 2 : pp. 175–186

Abstract

Let P(z) be a polynomial of degree n having all its zeros in |z|k, k1, then for every real or complex number β, with |β|1 and R1, it was shown by A. Zireh et al. [7] that for |z|=1,
min|z|=1|P(Rz)+β(R+k1+k)nP(z)|kn|Rn+β(R+k1+k)n|min|z|=k|P(z)|.
In this paper, we shall present a refinement of the above inequality. Besides, we shall also generalize some well-known results.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/ata.2018.v34.n2.7

Analysis in Theory and Applications, Vol. 34 (2018), Iss. 2 : pp. 175–186

Published online:    2018-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    12

Keywords:    Growth of polynomials minimum modulus of polynomials inequalities.